# SDR UALA2012022201083

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,450 hours, 10,807 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 365
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE HPSOV EICAS IN DESCENT, TURNED OFF LT BLEED VALVE PER QRH.   ACCOMPLISHED HEALTH CHECK OF NR 1 ENGINE PNEUMATIC SYSTEM PER MM.  PRESSURE REGULATING VALVE FAILED CHECK.  REPLACED PRV PER MM.  OPS AND LEAK CHECKED GOOD.  PNEUMATIC HEALTH CHECK WAS ACCOMPLISHED ON HPSOV AND PRV SYSTEM ONLY.  FITTING ON PRV VALVE WAS LEAKING WHICH CAUSED TABLE LIMITS TO BE LOW.  REPLACED NR 1 ENG PRV.
